dizziness,weaknesssir, about 10 years back i suffered an inferior MI,from then on i am on heavy medication due to BP chloresterol gout etc.my main problem is dizziness and weak ness , it is becoming so much so that i am unable to do my regular works.
guru195 on 2008-10-09
you need to find natural solutions to control your symptoms first and then gradually start homeopathic treatment to cure the ailments.
♡ rishimba last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.